# SDR FDEA202306291128

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 87,425 hours, 16,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE-AFT ACCESSORY COMPARTMENT RIGHT HAND SIDE APPROXIMATE STATION 2135-  2145 AROUND LONGERON 35 RIGHT FOUND CORRODED.   CORROSION AT EMPENNAGE-AFT ACCESSORY COMPARTMENT ON SKIN RIGHT HAND SIDE   APPROXIMATE STATION 2135-2145 AROUND LONGERON 35 RIGHT REMOVED AND FOUND   EXCEEDED LIMIT AS PER MD-11 SRM 53-70-01-2R FIGURE 201 SHEET 3 REPAIR 3.CORRODED SKIN   AT AFT ACCESSORY COMPARTMENT ON RIGHT HAND SIDE APPROXIMATE STATION 2135-2145   LONGERON 35 RIGHT AREA REPAIRED AS PER MD-11 SRM 53-70-01-2R FIGURE 201 REPAIR   3.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
